# SDR C2XA02SH146

- Difficulty date: December 18, 2002
- Submitted: December 18, 2002
- Operation: Air carrier
- Aircraft: N15941
- Make and model: Emb EMB-145ER
- Aircraft serial: 145035
- Aircraft time: 11,263 hours, 8,977 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Gusset
- Part number: 14576525015
- Condition: Nicked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV DURING C CHECK GUSSET WAS FOUND NICKED ON NUMBER 2 LOWER COWLING AT STAION XN=3167.5MM.  MAINTENANCE REMOVED AND REPLACED AFFECTED GUSSET IAW EMB 145 SRM 51-40-02.  THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
